# SDR AALA20140102002

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 41,964 hours, 6,725 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001011
- Part serial: 3816
- Condition: Leaking
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DFW CREW REPORTED CONTINUAL STEADY DROP OF LT HYD SYS IN CRUISE.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEAKING LT INBD AILERON ACTUATOR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
